The MathNet Korea
Information Center for Mathematical Science

논문검색

Information Center for Mathematical Science

논문검색

Journal of Mathematical Sciences. The University of Tokyo
( Vol. 3 NO.1 / (1996))
$L^2$-Theory of Singular Perturbation of Hyperbolic Equations III Asymptotic Expansions of Dispersive Type
Koichi Uchiyama,
Pages. 199-246
Abstract
Contents 1. Introduction
2. A priori estimates
3. Singular characteristic roots
3.1. Degeneration of order 1
3.2. Degeneration of order 2
4. Review of canonical operators of Maslov
4.1. Preliminaries
Stationary phase method
Phase function
4.2. Canonical operators and commutator relation
Maslov's canonical operators
Asymptotic transition operator
Commutator relation
5. Formal construction of asymptotic solutions
5.1. Degeneration of order 1
5.2. Degeneration of order 2
6. Remainder estimates of asymptotic solutions
6.1. Degeneration of order 1
6.2. Degeneration of order 2
Key words
Mathmatical Subject Classification 35L30, 35B25, 35C20, 81Q20